Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Okay I've been off accutane since the beginning of August I believe and I'm still pretty red in my cheeks and temple area, for some reason not so mcuh on my forehead. I got a new job where I spend quite a bit of time outside, but it's winter time and I always moisterize in the mornings after my shower. How long does the redness stay around?

Share this post


Link to post
Share on other sites

It takes as long as it takes to fade, there really isn't a set time. To help it speed a long you may want to take an antihistime, or a baby coated aspirin, or other anti-inflammatories that may help reduce some of the redness.

Share this post


Link to post
Share on other sites

It takes as long as it takes to fade, there really isn't a set time. To help it speed a long you may want to take an antihistime, or a baby coated aspirin, or other anti-inflammatories that may help reduce some of the redness.

Appreciate the replies. So just take childrens aspirin? o

Share this post


Link to post
Share on other sites

Do you mean redness from acne or just flushing? The flushing dissappeared after about a week of finishing my course. The red marks are slowly fading.

Share this post


Link to post
Share on other sites

I get the same thing...ive been off tane for over 3 months now and i still get really flushed on my cheeks...its soo annoying....does anyone else know how long this will take to go away??

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×